Banach Journal of Mathematical Analysis

Weyl-almost periodic solutions and asymptotically Weyl-almost periodic solutions of abstract Volterra integro-differential equations

Marko Kostić

Full-text: Access denied (no subscription detected)

We're sorry, but we are unable to provide you with the full text of this article because we are not able to identify you as a subscriber. If you have a personal subscription to this journal, then please login. If you are already logged in, then you may need to update your profile to register your subscription. Read more about accessing full-text


The main purpose of this article is to investigate Weyl-almost periodic solutions and asymptotically Weyl-almost periodic solutions of abstract Volterra integro-differential equations and inclusions. The class of asymptotically Weyl-almost periodic functions that we introduce here seems not to have been considered elsewhere, even in the scalar-valued case. We analyze the Weyl-almost periodic and asymptotically Weyl-almost periodic properties of convolution products and various types of degenerate solution operator families subgenerated by multivalued linear operators.

Article information

Banach J. Math. Anal., Volume 13, Number 1 (2019), 64-90.

Received: 16 February 2018
Accepted: 20 May 2018
First available in Project Euclid: 25 October 2018

Permanent link to this document

Digital Object Identifier

Mathematical Reviews number (MathSciNet)

Zentralblatt MATH identifier

Primary: 43A60: Almost periodic functions on groups and semigroups and their generalizations (recurrent functions, distal functions, etc.); almost automorphic functions
Secondary: 47D06: One-parameter semigroups and linear evolution equations [See also 34G10, 34K30]

Weyl-almost periodic functions asymptotically Weyl-almost periodic functions abstract Volterra integro-differential equations


Kostić, Marko. Weyl-almost periodic solutions and asymptotically Weyl-almost periodic solutions of abstract Volterra integro-differential equations. Banach J. Math. Anal. 13 (2019), no. 1, 64--90. doi:10.1215/17358787-2018-0016.

Export citation


  • [1] S. Abbas, Existence of solutions to fractional order ordinary and delay differential equations and applications, Electron. J. Differential Equations 2011, no. 9.
  • [2] S. Abbas, A note on Weyl pseudo almost automorphic functions and their properties, Math. Sci. (Springer) 6 (2012), no. 29.
  • [3] R. P. Agarwal, B. de Andrade, and C. Cuevas, On type of periodicity and ergodicity to a class of fractional order differential equations, Adv. Differential Equations 2010, no. 179750.
  • [4] L. Amerio and G. Prouse, Almost-Periodic Functions and Functional Equations, Van Nostrand Reinhold, New York, 1971.
  • [5] J. Andres, A. M. Bersani, and R. F. Grande, Hierarchy of almost-periodic function spaces, Rend. Mat. Appl. (7) 26 (2006), no. 2, 121–188.
  • [6] J. Andres, A. M. Bersani, and K. Leśniak, On some almost-periodicity problems in various metrics, Acta Appl. Math. 65 (2001), no. 1–3, 35–57.
  • [7] W. Arendt, C. J. K. Batty, M. Hieber, and F. Neubrander, Vector-Valued Laplace Transforms and Cauchy Problems, Monagr. Math. 96, Birkhäuser, Basel, 2001.
  • [8] E. G. Bazhlekova, Fractional evolution equations in Banach spaces, Ph.D. dissertation, Eindhoven University of Technology, Eindhoven, Netherlands, 2001.
  • [9] A. S. Besicovitch, Almost Periodic Functions, Dover, New York, 1955.
  • [10] D. N. Cheban, Asymptotically Almost Periodic Solutions of Differential Equations, Hindawi, New York, 2009.
  • [11] F. Chérif, A various types of almost periodic functions on Banach spaces, I, Int. Math. Forum 6 (2011), no. 17–20, 921–952.
  • [12] F. Chérif, A various types of almost periodic functions on Banach spaces, II, Int. Math. Forum 6 (2011), no. 17–20, 953–985.
  • [13] R. Cross, Multivalued Linear Operators, Pure Appl. Math. 213, Marcel Dekker, New York, 1998.
  • [14] B. de Andrade and C. Lizama, Existence of asymptotically almost periodic solutions for damped wave equations, J. Math. Anal. Appl. 382 (2011), no. 2, 761–771.
  • [15] T. Diagana, Almost Automorphic Type and Almost Periodic Type Functions in Abstract Spaces, Springer, Cham, 2013.
  • [16] K. Diethelm, The Analysis of Fractional Differential Equations: An Application-Oriented Exposition Using Differential Operators of Caputo Type, Lecture Notes in Math. 2004, Springer, Berlin, 2010.
  • [17] A. Favini and A. Yagi, Degenerate Differential Equations in Banach Spaces, Pure Appl. Math. 215, Marcel Dekker, New York, 1999.
  • [18] H. R. Henríquez, On Stepanov-almost periodic semigroups and cosine functions of operators, J. Math. Anal. Appl. 146 (1990), no. 2, 420–433.
  • [19] Y. Hino, T. Naito, N. V. Minh, and J. S. Shin, Almost Periodic Solutions of Differential Equations in Banach Spaces, Stab. Control: Theory, Methods Appl. 15, Taylor and Francis, London, 2002.
  • [20] M. Kostić, Generalized Semigroups and Cosine Functions, Posebna Izdanja 23, Mat. Inst. SANU, Belgrade, 2011.
  • [21] M. Kostić, Abstract Volterra Integro-Differential Equations, CRC Press, Boca Raton, Fla., 2015.
  • [22] M. Kostić, Almost periodicity of abstract Volterra integro-differential equations, Adv. Oper. Theory 2 (2017), no. 3, 353–382.
  • [23] M. Kostić, Existence of generalized almost periodic and asymptotic almost periodic solutions to abstract Volterra integro-differential equations, Electron. J. Differential Equations 2017, no. 239, 1–30.
  • [24] M. Kostić, On Besicovitch-Doss almost periodic solutions of abstract Volterra integro-differential equations, Novi Sad J. Math. 47 (2017), no. 2, 187–200.
  • [25] M. Kostić, On generalized $C^{(n)}$-almost periodic solutions of abstract Volterra integro-differential equations, Novi Sad J. Math. 48 (2018), no. 1, 73–91.
  • [26] M. Kostić, Perturbation results for abstract degenerate Volterra integro-differential equations, J. Fract. Calc. Appl. 9 (2018), no. 1, 137–152.
  • [27] M. Kostić, Almost Periodic Functions, Almost Automorphic Functions and Integro-differential Equations, in preparation.
  • [28] A. S. Kovanko, Sur la compacité des systèmes de fonctions presque périodiques généralisées de H. Weyl, C. R. (Doklady) Acad. Sci. URSS (N.S.) 43 (1944), 275–276.
  • [29] B. M. Levitan and V. V. Zhikov, Almost Periodic Functions and Differential Equations, Cambridge Univ. Press, Cambridge, 1982.
  • [30] J. Mu, Y. Zhoa, and L. Peng, Periodic solutions and $S$-asymptotically periodic solutions to fractional evolution equations, Discrete Dyn. Nat. Soc. 2017, no. 1364532.
  • [31] G. M. N’Guérékata, Almost Automorphic and Almost Periodic Functions, Kluwer Academic/Plenum, New York, 2001.
  • [32] F. Periago and B. Straub, A functional calculus for almost sectorial operators and applications to abstract evolution equations, J. Evol. Equ 2 (2002), no. 1, 41–68.
  • [33] R. Ponce and M. Warma, Asymptotic behavior and representation of solutions to a Volterra kind of equation with a singular kernel, preprint, arXiv:1610.08750v1 [math.AP].
  • [34] J. Prüss, Evolutionary Integral Equations and Applications, Monogr. Math. 87, Birkhäuser, Basel, 1993.
  • [35] W. M. Ruess and W. H. Summers, Asymptotic almost periodicity and motions of semigroups of operators, Linear Algebra Appl. 84 (1986), 335–351.
  • [36] S. G. Samko, A. A. Kilbas, and O. I. Marichev, Fractional Derivatives and Integrals: Theory and Applications, Gordon and Breach, Yverdon, 1993.
  • [37] W. von Wahl, Gebrochene Potenzen eines elliptischen Operators und parabolische Differentialgleichungen in Räumen hölderstetiger Funktionen, Nachr. Akad. Wiss. Göttingen II: Math. Phys. Kl. 1983 11 (1972), 231–258.
  • [38] R.-N. Wang, D.-N. Chen, and T.-J. Xiao, Abstract fractional Cauchy problems with almost sectorial operators, J. Differential Equations 252 (2012), no. 1, 202–235.
  • [39] S. Zaidman, Almost-Periodic Functions in Abstract Spaces, Res. Notes Math. 126, Pitman, Boston, 1985.